# SDR SWAA2023072079511

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 37,039 hours, 17,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOUNTED ASSIST HANDLE LOOSE<[01] TIGHTENED L2 DOOR MOUNTED ASSIST HANDLE PER AMM 52-13-31
